Remarks on Noetherian local domains of dim 2.
Journal für die reine und angewandte Mathematik, Tome 242 (1970), pp. 215-220
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1970__242_151021,
author = {Yoshiro Mori},
title = {Remarks on {Noetherian} local domains of dim 2.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {215--220},
year = {1970},
volume = {242},
zbl = {0232.13005},
url = {http://geodesic.mathdoc.fr/item/JRAM_1970__242_151021/}
}
Yoshiro Mori. Remarks on Noetherian local domains of dim 2.. Journal für die reine und angewandte Mathematik, Tome 242 (1970), pp. 215-220. http://geodesic.mathdoc.fr/item/JRAM_1970__242_151021/